# SDR USAAF99014

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

IND - FLT 569 - ON APPROACH TO IND WHEN THE LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.  CREW PERFORMED A GO AROUND PROCEDURE AND RECYCLED THE LANDING GEAR BUT THE GEAR STILL DID NOT INDICATE DOWN AND LOCKED.  AN ALTERNATE GEAR EXTENSION WAS NOT SUCCESSFUL IN EXTENDING THE NOSE GEAR.  AS A TOWER FLY BY WAS ABOUT TO BE ACCOMPLISHED, THE NOSE GEAR EXTENDED AND A PROPER DOWN AND LOCKED INDICATION ILLUMINATED.  THE FLIGHT LANDED IND WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND ICE AND SNOW IMPACTED AROUND THE NOSE GEAR DOWN/LOCKED SWITCH.  THEY CLEANED AND LUBRICATED THE NOSE GEAR ACTUATION SYSTEM.  THE LANDING GEAR AND INDICATION SYSTEM THEN TESTED PROPERLY.  (M)
